MathSciNet Relay Station
MathSciNet bibliographic data
MR1741470 (2001g:52014) 52B05 (51M20)
Arocha, Jorge L.; Bracho, Javier; Montejano, Luis Regular projective polyhedra with planar faces. I. Aequationes Math. 59 (2000), no. 1-2, 55–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement